# SDR HALA2018102900549

- Difficulty date: October 28, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 23275
- Aircraft time: 95,081 hours, 36,521 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 274605
- Part serial: 05060
- Condition: Leaking
- Location: Anti-Skid
- Part time: 69 hours, 14 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT HYD SYSTEM LEAK. FULL ON DEPARTURE. 3 HOURS INTO FLT RF(.67) STILL DECREASE NOTE: CENTER HYD QUAN. 1.35, 1.11 ON DEPARTURE.// PERFORMED FIM TASK 29-11 FAULT TREE 830 THROUGH STEP 2 INSPECTION OF CENTER RESERVOIR PRESS SHUT OFF VALVE FOUND CLEAN. NEED TO CONTINUE. ACCOMPLISHED FIM TASK 29-11 FAULT TREE 830 STEP 10 FOUND RIGHT ANTI-SKID SHUTTLE VALVE MODULE LEAKING DURING HIGH PRESSURE TEST. REMOVED AND REPLACED RIGHT ANTI-SKID SHUTTLE VALVE MODULE PER AMM 32-42-07. OPS AND LEAK CHECK GOOD. OK FOR SERVICE.
